# SDR GTIA9901014

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - HORIZONTAL STABILIZER CENTER SECTION PANEL NR 3804A AFT AND LOWER SECTION WORN TO KNIFE EDGE.  FABRICATED REPAIR DOUBLERS REF DC9 SRM 5503.  HEATED TREATED AND AGE HARDENED PER AMS H 6088.  ASSEMBLED AND ISSUED FOR INSTALLATION ON WO A092107022.  (X)
